Matrix elements and duality for type 2 unitary representations of the Lie superalgebra gl(m|n)

Werry, Jason L., Gould, Mark D. and Isaac, Phillip S. (2015) Matrix elements and duality for type 2 unitary representations of the Lie superalgebra gl(m|n). Journal of Mathematical Physics, 56 12: 121703-1-121703-19. doi:10.1063/1.4938076

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ376880_OA.pdf Full text (open access) application/pdf 646.94KB 0

Author Werry, Jason L.
Gould, Mark D.
Isaac, Phillip S.
Title Matrix elements and duality for type 2 unitary representations of the Lie superalgebra gl(m|n)
Formatted title
Matrix elements and duality for type 2 unitary representations of the Lie superalgebra gl(m|n)
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
1089-7658
Publication date 2015-12-24
Year available 2015
Sub-type Article (original research)
DOI 10.1063/1.4938076
Open Access Status File (Publisher version)
Volume 56
Issue 12
Start page 121703-1
End page 121703-19
Total pages 19
Place of publication Melville, NY, United States
Publisher AIP Publishing
Collection year 2016
Language eng
Formatted abstract
The characteristic identity formalism discussed in our recent articles is further utilized to derive matrix elements of type 2 unitary irreducible gl(m|n) modules. In particular, we give matrix element formulae for all gl(m|n) generators, including the non-elementary generators, together with their phases on finite dimensional type 2 unitary irreducible representations which include the contravariant tensor representations and an additional class of essentially typical representations. Remarkably, we find that the type 2 unitary matrix element equations coincide with the type 1 unitary matrix element equations for non-vanishing matrix elements up to a phase.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ
Additional Notes Article # 121703

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2016 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 13 Jan 2016, 11:27:04 EST by Jason Werry on behalf of Mathematics